# SDR 2024F00031

- Difficulty date: February 14, 2024
- Submitted: February 14, 2024
- Operation: General aviation
- Aircraft: N699QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0230
- Aircraft time: 4,614 hours, 2,989 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stinger
- Part number: 69126106
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER VORTEX GENERATORS ON THE RH AND LH SIDE OF THE P/N 6912610-6 STINGER. ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ42984M1 REV A DATED FEBRUARY 13, 2024; STINGER CORROSION UNDER VORTEX GENERATORS.
